# SDR DALA2023040402609

- Difficulty date: March 31, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Baffle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2697086) DURING INSPECTION FOUND CORROSION FOUND ON FWD CARGO COMPARTMENT L/H FLOOR BAFFLE BETWEEN STA 500K AND 500L. REMOVED AND REPLACED BAFFLE IN FWD CARGO L/H SIDE STA 500-STA 500L IAW B737 SRM 51-40-02, B737 SRM 51-40-05 AND BOEING DWG# 143A7505.
